# SDR ZW0A0400201

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 13,517 hours, 4,673 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: S351T0209
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOR A TEST FLIGHT AFTER CHECK-C, DURING TAKEOFF AND INITIAL CLIMB THE COCKPIT AND CABIN FILLED WITH SMOKE.  SHUTDOWN THE APU AND LANDED.  REPLACED THE APU.
